Jump to content

Photo

Regimen, And Side Effects?

dryness flaky skin regimen aha alpha hydroxy acid

2 replies to this topic

#1 computermasterman

computermasterman

    New Member

  • Members
  • Posts & Likes
    Posts: 15
    Likes: 0
About Me
  • Joined: 08-November 12

Posted 25 November 2012 - 01:49 PM

Hello acne.org community. So I have a problem. I am starting to think that the Regimen's cons actually out weigh the pros. It is currently month 3, and I have seen some results. They are not the best by far, but definitely getting there. Anyway, I am still experiencing very dry and flaky skin. I have to bring a moisturizer to school, and every period I have to say I have to go to the bathroom, and apply moisturizer. I am very self conscious about how I look, and the flakiness is not good. I have added Jojoba oil, and in the mornings my face looks shiny because of it. I recently got aha, so please tell me how to start that. I really need your help guys. I am now depressed even though I should be happy, and I should be enjoying these young years that I have. I never want to go out anywhere, and so on. I was thinking about reducing the size of BP that I use. I use 2 pumps in the morning at at night. I use all of Dans products, and I cleanse in the shower in the morning, and then after I exercise after school. Then I apply a full layer of jojoba oil, in hopes that it keeps me not dry. Then I apply bp, then the moisturizer with a few drops of jojoba. Tell me what you think. I am starting to eat healthier, and hopefully that will help. Thanks for reading this, and please respond.

#2 nfamousjade

nfamousjade

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 344
    Likes: 70
About Me
  • Joined: 13-June 12

Posted 25 November 2012 - 02:17 PM

you might be using too much bp if your that dry. Try using maybe once a day. it will help with the dryness. I also used that much twice a day and my skin was extremely dry. Just a tip. I now use it once a day and my skin feels nice, I get a little dry but nothing to horrible.

#3 computermasterman

computermasterman

    New Member

  • Members
  • Posts & Likes
    Posts: 15
    Likes: 0
About Me
  • Joined: 08-November 12

Posted 25 November 2012 - 02:43 PM

Okay thanks for the tip. First I will reduce how much I use, then I might go down to once a day.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users